# SDR AWXA200400225

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 55,651 hours, 34,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY EQUIPMENT - DURING 8-DAY CHECK THE AFT GALLEY EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
